# SDR GTIA2018070902734

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,805 hours, 2,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS REPORTED FUMES ON FINAL APPROACH. ACCOMPLISHED TI 2100-1706 REV 0 AND IAW AMM 21-00-00 ECS DECONTAMINATION. NO FURTHER AIR QUALITY ISSUES NOTED.
